I had my (Copper)IUD removed three days ago, my doctor said I would experience bleeding for a couple of days.
I have had some very light spotting along with like pinkish small chunks (soft texture about 1 cm) It may sounds dumb, but it seems as though my insides are peeling out and expulsing the remains of whatever...is this possible? and if so, what's hapenning? He also prescribed antibiotics. Please help understand what this kind of discharge is. Thank you
What you are experiencing is probably withdrawal bleeding with the sloughing of uterine lining (this happens normally in a period too). Since the bleeding is happening due to hormone withdrawal of CuT, the bleeding is not bright red but pinkish. However if this persists beyond a week-ten days, please consult your gynecologist regarding. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.